I haven't forgotten you all......!!

bionic
bionic Member Posts: 75
edited 29. Oct 2009, 18:31 in Living with Arthritis archive
Hi folks

Been having awful nausea and my migraines are back after not having any for ages. Had my fourth MTX dose on Sunday, and felt really awful since.

On the plus side, my joints feel great this week, but right now think I'd rather have joint pains.

Anyway, not on my laptop at the mo - makes my head worse, so just wanted to say hello to everyone, and the PM's I havent replied to, I apologise, and will be in touch when feeling a bit more human.

Lots of love, Lynn xxx

Know exactly what you mean I get nausea and migraines, are you injecting meth ? laptop makes my head worse too. I hate this thing and it has been going on for years I dont know about you but I can't remember what feeling normal is anymore. Take care X

Rosie

Comments

  • woodbon
    woodbon Member Posts: 4,969
    edited 30. Nov -1, 00:00
    Hi, Can you take any of the migraine medications in the triptphen range? It may not be the some for you but I get migraine, but the GP has given me medicaion that I can take as soon as I feel one coming on and it stops it getting too bad. For me it works really well, but if yours are caused by the meds your on, it may not be the same and anyway we are all different. I take Naramig, if you want to mention it to your GP. Its prescription only. Feel better soon,
    Love Sue
  • bionic
    bionic Member Posts: 75
    edited 30. Nov -1, 00:00
    woodbon wrote:
    Hi, Can you take any of the migraine medications in the triptphen range? It may not be the some for you but I get migraine, but the GP has given me medicaion that I can take as soon as I feel one coming on and it stops it getting too bad. For me it works really well, but if yours are caused by the meds your on, it may not be the same and anyway we are all different. I take Naramig, if you want to mention it to your GP. Its prescription only. Feel better soon,
    Love Sue
    :) Thanks will mention to GP I hope I can take them as nothing else I have tried works, will update you soon.
    Take care

    Rosie |x
  • joyful164
    joyful164 Member Posts: 2,401
    edited 30. Nov -1, 00:00
    Hello
    You must be feeling pretty rotten if you have to contend with migraines with the MTX. I have had a normal headache since yesterday, 24 hrs now. that's bad enough. As one who doesn't normally suffer, this feels bad to me. My ex husband had bad migraines so I know how you feel. You have to make sure you drink plenty of water. I think that's my trouble. and rest
    again, I know I don't rest enough.
    Anyway, hope you can sort something out soon to relieve it
    I have just tried to do some painting and have had to stop.
    all the best and hope you feel better soon.

    joy
  • vonski
    vonski Member Posts: 1,292
    edited 30. Nov -1, 00:00
    Hi Lynn

    Thanks for letting us know. Do you know if this will get better? I hope it does if not you should speak to your Rheumy about it.

    Love
    Vonski x
  • elnafinn
    elnafinn Member Posts: 7,412
    edited 30. Nov -1, 00:00
    Dear Lynn

    I do hope you feel better soon. It must be really debilitating for you.

    Thanks for letting us know that you had not forgotten us.

    Love
    Elna xx


    Dear Rosie

    I too have naramig in the cupboard for when I feel a migraine is on its way. Problem is, when I start to get symptoms I am never quite sure if it will be just a headache but as naramig have to be taken asap as symptoms appear I take no chances. I do not have to use them often. I was told a long time ago that they cost £6 per tablet so you are not issued many at a time. You are allowed no more than 2 tabs in 24 hours. I usually only need to take one. They make me feel drowsy, I sleep if possible and then usually feel much better.

    They work for me.
    Love
    Elna xx
  • skezier
    skezier Member Posts: 11,333
    edited 30. Nov -1, 00:00
    Hi Lynn,

    Sorry you aren't feeling too good could you ask your doctor for something to counter act the effects for you if its the MTX? I really hope you soon are feeling your usual self and take care. Luv Cris xx
  • vonski
    vonski Member Posts: 1,292
    edited 30. Nov -1, 00:00
    Hi Lynn

    Glad you rang Dr. hope the tablets work soon. Good to hear that the MTX is working and hope you will be back full time soon. There is no escape you know :lol:

    Love
    Vonski x

Who's Online

5
5 Guests